# SDR 9624776622

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK IN THE 1L MAIN ENTRY DOOR CUTOUT UPPER SILL OUTBOARD ANGLE BS 460.  REPAIRED SILL (P/N 65B08301-1) PER EA 66-120437.
